# SDR UPS00833219

- Difficulty date: June 10, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  STA 680, LONG 31 RT,  IS CORRODED BEYOND LIMITS. REPAIRED LONGERON IAW 8110-3 APPROVED DH SK 715-208.
